# SDR 2023FA0000029

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: General aviation
- Aircraft: N412UH
- Make and model: Bell 407
- Aircraft serial: 54305
- Aircraft time: 2,226 hours, 7,838 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Mount Bracket
- Part number: 407040342101
- Condition: Cracked
- Location: Rotor Brake
- Part time: 2,226 hours, 7,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT MAIN ROTOR BRAKE TURN BUCKLE MOUNT WAS FOUND CRACKED AT THE AFT SIDE OF THE BOLT HOLE BORE.
